Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Laurent Schwartz
Title: Théorie des distributions
Additional book information (Publications de l'Institut de Mathématique de l'Université de Strasbourg, nos. 9 and 10; Actualités Scientifiques et Industrielles, nos. 1091 and 1122.) Vol. I, 1950, 148 pp. Vol. II, 1951, 169 pp.


Review Information

Reviewer: S. Bochner
Journal: Bull. Amer. Math. Soc. 58 (1952), 78-85
DOI: http://dx.doi.org/10.1090/S0002-9904-1952-09555-0
PII: S 0002-9904(1952)09555-0